# SDR ABXA20250830204

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,994 hours, 27,241 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927555
- Part serial: 880543
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NO AIR OFF OF RIGHT ENGINE AFTER ENGINE START,.A/C RETURNED TO GATE (BTB). MTX GROUNDED A/C MTX PERFORMED FIM 36-11 TREE 837, REMOVED AND REPLACED PRC/PRVC IAW B767 AMM 36-11-19 OPS TEST GOOD A/C RELEASED NO ETOPS. AND RETURNED A/C TO SERVICE.
